# SDR SWIA2018070644843

- Difficulty date: June 17, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 30,886 hours, 19,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CENTER COCKPIT FLOOR SUPPORT ANGLE CORRODED. (C-CHECK) RO: 07/01/2018 REMOVED AND INSTALLED NEW COCKPIT FLOOR SUPPORT ANGLE P/N CC670-34095-1SB IAW SRM.
